MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +15MM; SHOULDER METAGLENE

DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +15MM; SHOULDER METAGLENE
Model Number 140760025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability.Doi: unknown, dor: (b)(6) 2020, unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
METAGLENE LONG PEG +15MM
Common Device Name
SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10509727
Report Number1818910-2020-19695
Device Sequence Number3507501
Product Code HSD
UDI-Device Identifier10603295423652
UDI-Public10603295423652
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number140760025
Device Catalogue Number140760025
Device Lot Number5343360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND STAND PE CUP D42 +9MM; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; XTND GLENO ECC D42MM +8MM; DXTEND STAND PE CUP D42 +9MM; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; XTND GLENO ECC D42MM +8MM
Outcome Attributed to Adverse Event Required Intervention;